JournalsprimsVol. 7, No. 1pp. 121–152

On Quasifree States of the Canonical Commutation Relations (II)

  • Huzihiro Araki

    Kyoto University, Japan
On Quasifree States of the Canonical Commutation Relations (II) cover
Download PDF

Abstract

A necesssary and sufficient condition for the quasi-equivalence of two quasifree primary representations of the canonical commutation relations is derived.

Cite this article

Huzihiro Araki, On Quasifree States of the Canonical Commutation Relations (II). Publ. Res. Inst. Math. Sci. 7 (1971), no. 1, pp. 121–152

DOI 10.2977/PRIMS/1195193786